# SDR SWAA2018031320367

- Difficulty date: March 1, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 47,570 hours, 27,992 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891004
- Part serial: 80406000T
- Condition: Malfunctioned
- Location: Center Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  WITH CENTER FUEL TANK PUMPS RUNNING,  AN INCREASING FUEL IMBALANCE WAS BEING INDICATED.  THE LT MAIN QUANTITY CONTINUED TO DEPLETE UNTIL THE CENTER PUMPS WERE TURNED OFF AND THE CENTER TANK WAS EMPTY.  R & R THE CENTER TANK BOOST PUMP IAW AMM.
